# SDR DALA2024070706832

- Difficulty date: July 3, 2024
- Submitted: July 9, 2024
- Operation: Air carrier
- Aircraft: N836MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29709
- Aircraft time: 94,093 hours, 17,065 cycles
- Engine: Ge CF680C2B7F
- System (JASC): 7250 · Turbine Section
- Part: Blades
- Part number: UNKNOWN
- Condition: Damaged
- Location: Lt Eng Turbine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

SHIP 1812 - ATO - ABORTED TAKEOFF AT 150KTS DUE TO AN AIRCRAFT YAW AND SUDDEN ENGINE EGT EXCEEDANCE. LEFT ENGINE FOUND TO HAVE DAMAGE TO TURBINE BLADES. CORRECTIVE ACTION: ENGINE CHANGED. (6089112)
